# SDR DALA1153849866

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 59,863 hours, 61,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOORBOARD 60D HAS 11 INCH CRACK. P/N  9923615-11 IPC 53-21-00-03G ITEM 200.  STA MSP 14SEP11 ATA 5322 ENTR 555596 S POS: CN TASK HRS: 0002.0 TASK ELAPSE TIME HRS: 0002.0 RII: N. REPLACED AISLE FLOORBOARD 60D, ROBBED FROM A/C 9871 PER DC9 AMM 53-20-01.
